# SDR SIMA20150206018

- Difficulty date: February 6, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 28,481 hours, 24,264 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 14534295003
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT.  REPLACE LT STAB UPPER SKIN.  R & R REPLACED LT STAB UPPER SKIN IAW SRM55-10-01SI, 51-20-01, 51-20-03, 51-40-02, 51-40-06, ETN-EM-55-074 & ETN-EM-51-118.
